| Catalog Number |
364391 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that after using the bd preset¿ eclipse¿, the caps were observed to be loose on six (6) units.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation.Evaluation of the photos did not convey any loose caps.Additionally, ten retained samples underwent functional tests, where all caps were found to be securely attached to the syringes with none loose.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: loose.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description